# SDR SWAA2022061517725

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,161 hours, 35,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT COVER DETATCHED / [01] RESCURED FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT COVER PER SIP
